1 week post op Restylane, is this bruising, pigmentation, tyndall, swollen or over fill? (photos)
Doctor Answers 2
Side effects from Restyalne injected into the Tear Trough
Restylane can be injected into the tear troughs for a fabulous effect. However, it is a very precise injection. Often patients are overfilled or get bruised from the injection. If the injections are too superficial you can have a bluish hue as well. For the best possible cosmetic results please consult a board certified dermatologist with extensive experince with Restylane injections in the tear trough trough area.
Follow up with your injector to be assessed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.